Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Omaha, NE

April 1, 20154 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 1, 2015, 6:15 PM CDT for 4 counties in Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 6:15 PM CDT (23:15 UTC)
Expired
Apr 1, 2015, 7:00 PM CDT
In force
45 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, NE, Pierce County, NE, Stanton County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 6:35 PM CDTHAIL 17 Nw Madison, NE
Apr 1, 6:40 PM CDTHAIL 0.883 Nw Madison, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 5:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2766 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WUUS53 KOAX 012315
SVROAX
NEC119-139-167-179-020000-
/O.NEW.KOAX.SV.W.0004.150401T2315Z-150402T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
615 PM CDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN STANTON COUNTY IN NORTHEASTERN NEBRASKA...
  MADISON COUNTY IN NORTHEASTERN NEBRASKA...
  SOUTHWESTERN WAYNE COUNTY IN NORTHEASTERN NEBRASKA...
  SOUTHEASTERN PIERCE COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 700 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BATTLE
  CREEK...OR 10 MILES SOUTHWEST OF NORFOLK...MOVING NORTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MADISON...BATTLE CREEK...HADAR AND HOSKINS. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 64 AND 81.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 140 AND 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4226 9727 4185 9729 4174 9764 4174 9768
      4198 9776
TIME...MOT...LOC 2315Z 237DEG 26KT 4192 9757 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
6 follow-up statements
008 
WWUS53 KOAX 012324
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
624 PM CDT WED APR 1 2015

NEC119-139-167-179-020000-
/O.CON.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
STANTON NE-MADISON NE-WAYNE NE-PIERCE NE-
624 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN STANTON...MADISON...SOUTHWESTERN WAYNE AND
SOUTHEASTERN PIERCE COUNTIES...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BATTLE
CREEK...OR 9 MILES SOUTHWEST OF NORFOLK...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...BATTLE CREEK...HADAR AND HOSKINS. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 64 AND 81.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 140 AND 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4226 9727 4185 9729 4174 9764 4174 9768
      4198 9776
TIME...MOT...LOC 2324Z 240DEG 15KT 4192 9754 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
673 
WWUS53 KOAX 012332
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
632 PM CDT WED APR 1 2015

NEC139-179-012341-
/O.CAN.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
WAYNE NE-PIERCE NE-
632 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAYNE AND
SOUTHEASTERN PIERCE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4209 9736 4209 9733 4185 9729 4174 9764
      4174 9768 4197 9769
TIME...MOT...LOC 2331Z 240DEG 22KT 4186 9752 

$$

NEC119-167-020000-
/O.CON.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
STANTON NE-MADISON NE-
632 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN STANTON AND EASTERN MADISON COUNTIES...

AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...OR 
13 MILES SOUTHWEST OF NORFOLK...MOVING NORTHEAST AT 25 MPH. THE 
STORM THAT WAS CLOSER TO NORFOLK EARLIER HAD WEAKENED. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON AND BATTLE CREEK. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 70 AND 79.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 140 AND 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9736 4209 9733 4185 9729 4174 9764
      4174 9768 4197 9769
TIME...MOT...LOC 2331Z 240DEG 22KT 4186 9752 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
107 
WWUS53 KOAX 012342
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
642 PM CDT WED APR 1 2015

NEC119-167-020000-
/O.CON.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
STANTON NE-MADISON NE-
642 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN STANTON AND EASTERN MADISON COUNTIES...

AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...OR
10 MILES SOUTH OF NORFOLK...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK AND MADISON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 74 AND 79.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 143 AND 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9736 4209 9733 4185 9729 4177 9757
      4180 9762 4197 9759
TIME...MOT...LOC 2342Z 241DEG 25KT 4189 9743 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
312 
WWUS53 KOAX 012346
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
646 PM CDT WED APR 1 2015

NEC119-167-020000-
/O.CON.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
STANTON NE-MADISON NE-
646 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL STANTON AND SOUTHEASTERN MADISON COUNTIES...

AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...OR 9
MILES SOUTH OF NORFOLK...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MADISON.

THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 143 AND 153.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4201 9739 4201 9732 4185 9729 4178 9753
      4181 9759 4195 9755
TIME...MOT...LOC 2346Z 241DEG 25KT 4190 9739 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
611 
WWUS53 KOAX 012351
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
651 PM CDT WED APR 1 2015

NEC119-167-020000-
/O.CON.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
STANTON NE-MADISON NE-
651 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL STANTON AND SOUTHEASTERN MADISON COUNTIES...

AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANTON...OR 8
MILES SOUTHEAST OF NORFOLK...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MADISON.

THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 143 AND 153.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4201 9739 4201 9732 4185 9729 4179 9749
      4183 9753 4194 9750
TIME...MOT...LOC 2351Z 241DEG 25KT 4192 9735 

HAIL...1.00IN
WIND...<50MPH
 
$$

MILLER
961 
WWUS53 KOAX 012355
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT WED APR 1 2015

NEC119-167-020005-
/O.EXP.KOAX.SV.W.0004.000000T0000Z-150402T0000Z/
STANTON NE-MADISON NE-
655 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL STANTON AND
SOUTHEASTERN MADISON COUNTIES WILL EXPIRE AT 700 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4201 9739 4201 9732 4185 9729 4179 9749
      4183 9753 4194 9750
TIME...MOT...LOC 2354Z 237DEG 26KT 4192 9735 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:03 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 1, 3:03 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
303 PM CDT WED APR 1 2015

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 241 PM CDT WED APR 1 2015

MAIN FOCUS IS ON THE DEVELOPING SEVERE WEATHER THREAT AS A COLD
FRONT MOVES INTO THE REGION THIS AFTERNOON.

THE COLD FRONT AT 19Z WAS LOCATED FROM EAST CENTRAL SD THROUGH
NORTHWEST KANSAS...WITH SOME MINIMAL DEVELOPING ALONG THE COLD
FRONT ACROSS WESTERN THROUGH NORTH CENTRAL NEBRASKA. HRRR MODEL
HAS INDICATED CONVECTION MAY DEVELOP ALONG THE FRONT INTO
ANTELOPE/KNOX COUNTIES BY 21Z...BUT THIS STILL SEEMS ABOUT 1 HOUR
TOO SOON...DEFINITELY PREFERRING THE 12Z HIRES NMM/ARW AND 00Z
SPC SSEO MODELS SUGGESTING DEVELOPMENT MAY HOLD OFF UNTIL 22-23Z.

MEANWHILE...THE MOISTURE RETURN HAS STRUGGLED IN OUR AREA...FIRST
BEING IMPEDED BY OVERNIGHT CONVECTION TO OUR SOUTH...AND NOW
SURFACE DEWPOINTS HAVE BEEN MIXING DOWN DESPITE THE STRONG
SOUTHERLY WINDS...WHICH AT TIMES HAVE MET WIND ADVISORY CRITERIA
ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THE COMBINATION OF
TEMPS IN THE LOWER 80S AND STRONG WINDS HAS LED TO VERY HIGH
DANGER AS WELL. LOW 50S DEWPOINTS HAVE REACHED NORTHEAST KANSAS
AND SOUTHWEST IOWA THOUGH...WE SHOULD SEE DEWPOINTS RECOVER INTO
THE 50S THIS EVENING AS TEMPS COOL.

BULK WIND SHEAR IS NOT THAT IMPRESSIVE AT 30-35 KNOTS
INITIALLY... BUT SHOULD INCREASE TO 40 TO 50 KNOTS THROUGH THE
EVENING. LOW LEVEL JET SHOULD ALSO STRENGTHEN WHICH MAY HELP BOOST
STORM POTENTIAL THROUGH THE EVENING...ALTHOUGH THE LATER INTO THE
EVENING...THEN INSTABILITY BEGINS TO WANE A BIT.

FEELING IS THAT STORMS WILL DEVELOP IN NORTHEAST NEBRASKA BY
22-23Z...THEN DEVELOP INTO MORE OF A LINER CLUSTER OF STORMS THAT
THEN MOVE ACROSS THE FORECAST AREA THROUGH THE EVENING...AND OUT
OF THE AREA BY DAYBREAK THURSDAY. STORMS PROBABLY DON'T REACH
LINCOLN UNTIL 8-9 PM AND OMAHA 9-10 PM...AND SOUTHEAST NE AND
SOUTHWEST IA EVEN LATER. SOME AREAS COULD GET AROUND AN INCH OF
RAIN PLUS OR MINUS...BUT STILL WELL WITHIN 3 HOURLY FLASH FLOOD
GUIDANCE VALUES OF JUST OVER 2 INCHES.

DRY AND COOLER BUT STILL ABOVE NORMAL WEATHER EXPECTED FOR
THURSDAY. ANOTHER WEAK WAVE MOVES OUT OF THE CENTRAL ROCKIES
THURSDAY NIGHT WHICH COULD BRING A FEW SHOWERS TO THE SOUTHERN
HALF OF THE FORECAST AREA...THEN EVEN COOLER FOR FRIDAY WITH BELOW
NORMAL TEMPERATURES. SATURDAY SHOULD BE ANOTHER BEAUTIFUL DAY WITH
TEMPS BACK INTO THE MID/UPPER 60S WITH BREEZY CONDITIONS DEVELOPING.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 241 PM CDT WED APR 1 2015

EASTER SUNDAY SHOULD ALSO BE ANOTHER BEAUTIFUL DAY WITH LOTS OF
SUNSHINE AND TEMPS IN THE UPPER 60S. AS WEAK SOUTHWEST FLOW ALOFT
REDEVELOPS LATE IN THE WEEKEND THROUGH EARLY NEXT WEEK...THERE
COULD BE ISOLATED CHANCES FOR SHOWERS/STORMS SUNDAY NIGHT THROUGH
ABOUT TUESDAY...ALTHOUGH THERE ARE SOME MODEL DISCREPANCIES
BETWEEN GFS/ECMWF AND THUS CONFIDENCE IS LOW ON THE DETAILS AT
THIS TIME.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1244 PM CDT WED APR 1 2015

VFR CONDITIONS WITH GUSTY SOUTH WINDS THRU ABOUT 00Z...THEN
BECOMING MVFR IN SCATTERED THUNDERSTORMS THRU 06Z. STORMS MOVE
EAST OF KOMA AND KLNK 06Z-10Z WITH VFR CONDITIONS AFTER 09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR NEZ012-015-017-018-
     030>034-042>045-050>053.

IA...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR IAZ043-055-056-069-
     079-080.

&&

SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...FOBERT
Hazardous weather outlook, Apr 1, 5:39 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
539 PM CDT WED APR 1 2015

IAZ043-055-056-069-079-080-090-091-NEZ012-015-017-018-030>034-
042>045-050>053-065>068-078-088>093-021245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CEDAR-THURSTON-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-
BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
539 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

VERY HIGH FIRE DANGER WILL REMAIN IN PLACE IN ADVANCE OF A COLD
FRONT UNTIL ABOUT 7 TO 8 PM.

SCATTERED SEVERE TO THUNDERSTORMS WILL CONTINUE DEVELOP LATE THIS
AFTERNOON OVER NORTHEAST NEBRASKA THEN SPREAD SLOWLY SOUTHEAST
INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA TONIGHT. SOME STORMS
MAY BE SEVERE EARLY THIS EVENING WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

THE THREAT FOR SEVERE STORMS SHOULD DIMINISH AS WE HEAD TOWARD
MIDNIGHT. HOWEVER SOME AREAS OF HEAVY RAIN WILL BE POSSIBLE AS
RAIN AND ISOLATED THUNDERSTORMS WILL BE SLOW TO CLEAR SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA. RAINFALL AMOUNTS OVER AN INCH ARE
POSSIBLE ALONG INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORM ACTIVITY WILL COME SUNDAY NIGHT
AND MONDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING.

NEZ011-016-021245-
KNOX-ANTELOPE-
539 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORM ACTIVITY WILL COME SUNDAY NIGHT
AND MONDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DEWALD

In the hours before

Special weather statement, Apr 1, 4:56 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT WED APR 1 2015

NEZ011-012-017-012215-
KNOX NE-CEDAR NE-PIERCE NE-
456 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...SOUTHEASTERN KNOX AND
NORTHERN PIERCE COUNTIES UNTIL 515 PM CDT...

AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WYNOT TO NEAR OSMOND...AND
MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARTINGTON...RANDOLPH...OSMOND...WAUSA...WYNOT...PLEASANT VALLEY...
FORDYCE...ST. HELENA...MAGNET...MCLEAN...THE HIGHWAY 81 AND 20
JUNCTION AND BROOKY BOTTOM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 177 AND 197.
 HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 360 AND 378.

LAT...LON 4284 9722 4283 9722 4281 9720 4280 9716
      4279 9714 4277 9713 4277 9706 4276 9701
      4272 9701 4224 9748 4235 9770 4285 9725
TIME...MOT...LOC 2155Z 228DEG 53KT 4274 9719 4232 9762

MILLER
Local storm report, Apr 1, 5:24 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
524 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             MCLEAN                  42.39N 97.47W
04/01/2015  M1.00 INCH       PIERCE             NE   PUBLIC

&&

VDEWALD
Local storm report, Apr 1, 5:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
541 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             BELDEN                  42.41N 97.21W
04/01/2015  M0.88 INCH       CEDAR              NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Apr 1, 5:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
552 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 E RANDOLPH            42.38N 97.28W
04/01/2015  M0.88 INCH       CEDAR              NE   TRAINED SPOTTER

&&

CZAPOTOC

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 12:35 PM CDTWind AdvisoryOAXBoone, Burt, Butler, Cedar, Colfax, Cuming and 11 more5 hr
Apr 1, 4:56 PM CDTSpecial Weather StatementOAXCedar19 min
Apr 1, 5:06 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce39 min
Apr 1, 5:37 PM CDTSevere Thunderstorm WarningOAXCedar38 min
Apr 1, 5:52 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.